# SDR SWIA202264778

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 42,858 hours, 36,495 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, WE RECEIVED A HYD 3 LO PRESS CAUTION MESSAGE, WITH ASSOCIATED GEAR DISAGREE WARNING MESSAGE. WE COMPLETED THE APPROPRIATE QRH PROCEDURES, AND COMPLETED A PRECAUTIONARY LANDING WITH NO FURTHER INCIDENT.   (FLIGHT 5701 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
